# SDR SWIA972425

- Difficulty date: March 12, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 34,716 hours, 42,807 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0738
- Condition: Failed
- Location: T/E Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON OUTBOARD FLAPS WHEN SELECTING FLAPS 45 DEGREES.  REPLACED LEFT OUTBOARD FLAP ACTUATOR.  FLAP OPS CHECKS GOOD.  P/N ON 3203001007,   S/N ON 0738,   S/N OFF 850.
